# SDR VNAA2012062800011

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 19,350 hours, 19,982 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAPS FAIL AMBER MESSAGE IN FLIGHT.  CREW LANDED WITHOUT INCIDENT.  SYSTEM RESET AND AIRCRAFT RELEASED FOR SERVICE USING AD PROCEDURE.
